# SDR USAA2011112800025

- Difficulty date: November 21, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,762 hours, 38,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CRACKED FUSELAGE SKIN AT BS 380 AND BL 0 AT THE E&E COOILING DUCT OUTLET AREA.  REPAIRED FUSELAGE SKIN AT BS 380 AND BL 0 AT THE E&E COOLING DUCT OUTLET AREA IAW EA 201324A.
